# SDR AALA201907249008

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 20,063 hours, 8,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141075
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY ESCAPE PATH WHITE LIGHT AT SEAT ROW 30 ABC INOPERATIVE. MAINTENANCE REMOVED AND REPLACED SEAT 30 ABC EMERGENCY LIGHT WIRE HARNESS. OPS CHECKS GOOD IAW AMM 33-51-19.
